Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Obesity. Hepatitis C, osteo arthritis, has edema, lump in liver and bladder, cold. What is the solution?

my husband is 60 he has hep c he has become extremely obese in less than a year he has osteo arthritis. for at least 2mo he's been exstreamly thirsty and is retaining water so bad ligued is liturally running down hin back of his legs.his left side os his body has edema so bad if you touch it or poke it it leaves an indentation.he's circulation is very poor he's always cold and half the time I feel like he's on another planit when I try to talk to him.I think I feel a lump by his liver or bladder.please can you give me some advice.im 42 and I'm scared he looks yellow.he doesn't drink or use drugs sorry I'm disabled I guess he has to die because I can't afford a credit card.what happened to helping some one in need.in sorry I wasted your time he's crying I've got to go.godbless
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Rheumatologist 's  Response
Dear madam,

I am sorry but he needs to be seen by a doctor because he has so many comorbidities that prescribing any medicine is difficult .

Dr. Shruti
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor